Thunderstorm Wind, Wilson
- When
- June 29, 2:10 PM CST
- Where
- Wilson County, 10 mi S of Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 36.075, -86.300
Several trees were blown down.
Pulse type thunderstorms June 29, 2007 produced minor wind damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Pulse type thunderstorms June 29, 2007 produced minor wind damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 29, 1:44 PM CST, 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 244 PM CDT FRI JUN 29 2007 .DISCUSSION... UPPER TROUGH OVER CNTRL/LOWER PLAINS EXPECTED TO BREAKUP THIS WEEKEND WITH THE NRN HALF BEING PUSHED SEWD ACROSS THE MIDSTATE ACCOMPANIED BY A SFC FRONT. SFC WINDS ARE BRIDGING ACROSS THE FRONT WITH ASSOCIATED DRYING HOLDING OFF TIL SUN NGT/MON. SFC RIDGE OVER THE GREAT LAKES PUSHES THE MOIST AIR A LITTLE FURTHER SOUTH ON MON NGT/TUE BEFORE SLY FLOW RETURNS LATE TUE/TUE NGT. THE CHANCE OF PRECIPITATION RETURNS TO THE FORECAST FOR THE 4TH OF JULY AS MOISTURE CONTINUES TO INCREASE AND ANOTHER WEAK FRONT APPROACHES FROM THE NORTHWEST. THE CHANCE OF RAIN CONTINUES THRU WED NGT AND THU AS THE FRONT SWEEPS IN ON THU AM. DRY AIR PUSHES INTO THE AREA ON FRI WITH THE GFS BRINGING IN A FAIRLY STRONG SFC RIDGE ON SAT. MOS POPS AND TEMPS SEEM REASONABLE WITH NO SGFNT DEVIATIONS PLANNED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 70 86 67 87 / 30 40 30 20 CLARKSVILLE 65 86 65 85 / 30 40 40 20 CROSSVILLE 64 82 62 83 / 30 30 20 20 COLUMBIA 70 88 68 87 / 30 40 40 20 LAWRENCEBURG 70 89 69 87 / 30 40 40 20 WAVERLY 68 87 66 87 / 30 50 40 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 303 PM CDT FRI JUN 29 2007 TNZ028-292030- WILSON- 303 PM CDT FRI JUN 29 2007 ...STRONG THUNDERSTORMS MOVING NORTHWARD THROUGH WILSON COUNTY... A COMPLEX OF STRONG THUNDERSTORMS WILL MOVE NORTH THROUGH WILSON COUNTY THROUGH 320 PM. WIND GUSTS TO 40 MPH WILL BE POSSIBLE ALONG WITH VERY HEAVY RAINFALL. IF TRAVELING...EXPECT REDUCED VISIBILITIES DUE TO THE HEAVY RAINFALL. 21
The Nashville radar (KOHX), 30 km away, was scanning. The volume nearest the first event began at 20:07 UTC.
2 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
Trees were blown down on Baseline Road in Allardt.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34069, 34072.